# SDR FDEA2020081871919

- Difficulty date: August 17, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 60,696 hours, 21,568 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Out Of Limits
- Location: R1 Door Slide
- Component: Slide
- Component part number: D30654122
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE INFLATION CYLINDER PRESSURE OUT OF  LIMITS.   R & R THE R1 DOOR  SLIDE IAW AMM 25-66-01-4.
